# SDR HEEA084741

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,605 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Inoperative
- Location: Interphone Box
- Component: Interphone Box
- Component part number: A3016W
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FM NR 1 AUDIO SWITCH IS INOPERATIVE. FOUND S2, S4, S5, S8, S9 MONITOR SWITCHES BAD.  ALSO REPLACED BOTH KNOBS,  BENCH CHECK GOOD.
